On ps-ro semiopen fuzzy set and ps-ro fuzzy semicontinuous, semiopen functions

Open access


The aim of this paper is to introduce and characterize ps-ro semiopen (semiclosed) fuzzy sets, which are totally independent of the existing notion of fuzzy open (closed) sets and semiopen (semiclosed) fuzzy sets. Also, in term of these fuzzy sets and operators ps-scl and ps-sint, a class of functions named as ps-ro fuzzy semicontinuous and ps-ro fuzzy semiopen (closed) functions are defined and their various properties are studied. ps-ro fuzzy semicontinuity is indeed totally different from both the existing concepts of fuzzy continuity and fuzzy semicontinuity. Similarly, ps-ro fuzzy open (closed) and well known concept of fuzzy semiopen (closed) functions do not imply each other. These concepts are used as new tools to study different characterizations of the given fuzzy topological space, giving a new dimension in the study of fuzzy topological spaces.

[1] K. K. Azad, On fuzzy semi-continuity, fuzzy almost continuity and fuzzy weakly continuity, J. Math. Anal. Appl., 82 (1981), 41-32.

[2] C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl., 24 (1968), 182-190.

[3] A. Deb Ray and P. Chettri, On pseudo δ-open fuzzy sets and pseudo fuzzy δ-continuous functions, International Journal of Contemporary Mathematical Sciences., 5(29) (2010), 1403-1411.

[4] A. Deb Ray and P. Chettri, Fuzzy pseudo nearly compact spaces and ps-ro continuous functions, The Journal of Fuzzy Mathematics., 19(3) (2011), 737-746.

[5] A. Deb Ray and P. Chettri, Further on fuzzy pseudo near compactness and ps-ro fuzzy continuous functions, Pre Print.

[6] B. Ghosh, Semi-continuous and semi-closed mappings and semi-connectedness in fuzzy setting, Fuzzy Sets and Systems, 35 (1990), 345-355.

[7] J. K. Kohli and A. R. Prasannan, Starplus-compactness and starplus-compact open fuzzy topologies on function spaces, J. Math. Anal. Appl., 254 (2001), 87-100.

[8] R. Lowen, Fuzzy topological spaces and fuzzy compactness, J. Math. Anal. Appl., 56 (1976), 621-633.

[9] A. Mukherjee, Fuzzy totally continuous and totally semi-continuous functions, Fuzzy Sets and Systems, 107 (1999), 227-230.

[10] P. Pao-Ming and L. Ying-Ming, Fuzzy topology I. Neighbourhood structure of a fuzzy point and Moore- Smith convergence, J. Math Anal. Appl., 76 (1980), 571-599.

[11] N. Velicko, H-closed topological spaces, Amer. Soc. Transl., 78(2) (1968), 103-118.

[12] C. K. Wong, Fuzzy points and local properties of fuzzy topology, J. Math. Anal. Appl., 46 (1974), 316-328.

[13] L. A. Zadeh, Fuzzy sets, Information and Control., 8 (1965), 338-353.